a few months ago me and a friend were shot in a drive by and i was shot in the leg and he in the arm and since then i have had bad anxiety and been really depressed and just being afraid of dying and just been really afraid to go do things i used to do and well even though i have been on some emdications i havent really been feelin better but my friend that i got shot with was prescribed a pill it was called alprazolam after i looked it up or he called it xanax and the days i took the pills were possibly the best days ive had since thi incident i wasnt woorried or depresed does anybody know why should i tell my doctor
I think you could be suffering from post traumatic stress syndrom. It is like anxiety but severe and usually after an incident you have described. You didn't say how old you were or any other details but I would tell your DR.. Hopefully if he's good he will take all things into account. The bad thing about taking something like xanax is it covers up the feelings you naturally need to feel to get to the other side of that emotion.Sometimes we have to go thru what we go thru to get where we are - meaning sometimes it takes less time to get better if you just experience the pain rather than covering it up. If it is terribly bad and interfering with your life to a severe degree maybe there is a happy medium so talk to your Dr. You really aren't suppose to take somebody elses meds. Hope life gets better for you - I will be thinking of you. Keep us posted so we can help you.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2010 • 30 answers
Posted 3 Dec 2011 • 6 answers
Posted 9 Feb 2012 • 11 answers
Posted 20 Apr 2012 • 3 answers
Posted 26 Feb 2015 • 3 answers